# SDR 9622719972

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Coupling
- Condition: Loose
- Location: Rt Wing T-Duct
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED WITH WING ANTI-ICE ACTIVATED.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT T-DUCT COUPLING LOOSE AND LEAKING AIR.  TIGHTENED COUPLING, OPERATIONAL CHECK GOOD.
